MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB EDI CATHETER ENFIT 6FR/49 CM, 5PCS; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

MAQUET CRITICAL CARE AB EDI CATHETER ENFIT 6FR/49 CM, 5PCS; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 6883898
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bowel Perforation (2668)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during ventilation in nava (neurally adjusted ventilatory assist) mode, a gastric perforation with the edi catheter occurred.There was no patient harm.Manufacturer¿s ref #: (b)(4).
 
Additional Manufacturer Narrative
Report was received concerning neonatal gastric perforations in patients weighing <750 grams.The report was submitted with limited clinical information and patient outcome was not fully described.Perforation was confirmed but no additional clinical course details have been made available.Feedback from the healthcare facility has not claim causality between the edi catheter and the perforation.The customer acknowledges possible coincidence given widespread use of edi catheters in their nicu.From our postmarket surveillance data there is no trend identified indicating increased rates of gastric perforation associated with edi catheters.Current labelling has been reviewed and is consistent with the observed events as the edi catheter instructions for use (ifu) list gastric perforation as a rare adverse event.In conclusion based on the limited information provided, no causal link can be established between the reported gastric perforation and the use of the edi catheter.Device performance issues were not reported, and no device malfunction was alleged.The events remain consistent with known clinical risks associated with neonatal gastric perforation and are covered by existing product labelling.
 
Event or Problem Description
Manufacturer's ref #: (b)(4).

Brand Name
EDI CATHETER ENFIT 6FR/49 CM, 5PCS
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22975702
Report Number8010042-2025-0001367
Device Sequence Number21219805
Product Code PIF
UDI-Device Identifier17325710004606
UDI-Public(01)17325710004606
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6883898
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown